RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kozik, N N

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 1

Number of views:
This page:63
Abstract pages:395
Full texts:186

http://www.mathnet.ru/eng/person22327
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1977
1. N. N. Kozik, “Invariant affine connections of higher order on a homogeneous space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 8,  99–101  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:8 (1977), 75–77

1989
2. N. N. Danilov, N. N. Kozik, N. K. Smolentsev, “All-Union School “Optimal Control. Geometry and Analysis””, Uspekhi Mat. Nauk, 44:3(267) (1989),  199–200  mathnet
1987
3. N. N. Kozik, N. K. Smolentsev, V. A. Shalaumov, “All-Union School “Optimal Control. Geometry and Analysis””, Uspekhi Mat. Nauk, 42:5(257) (1987),  235  mathnet
1985
4. N. N. Kozik, N. K. Smolentsev, V. A. Shalaumov, “All-Union function theory school in celebration of the 100th birthday of academician N. N. Luzin”, Uspekhi Mat. Nauk, 40:3(243) (1985),  226–227  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019